EconPapers    
Economics at your fingertips  
 

Integral Least‐Squares Inferences for Semiparametric Models with Functional Data

Limian Zhao and Peixin Zhao

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: The inferences for semiparametric models with functional data are investigated. We propose an integral least‐squares technique for estimating the parametric components, and the asymptotic normality of the resulting integral least‐squares estimator is studied. For the nonparametric components, a local integral least‐squares estimation method is proposed, and the asymptotic normality of the resulting estimator is also established. Based on these results, the confidence intervals for the parametric component and the nonparametric component are constructed. At last, some simulation studies and a real data analysis are undertaken to assess the finite sample performance of the proposed estimation method.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/632039

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:632039

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:632039